Homogeneous algebras are simple

B. Ganter; Jerzy Płonka; H. Werner

Fundamenta Mathematicae (1973)

  • Volume: 79, Issue: 3, page 217-220
  • ISSN: 0016-2736

How to cite


Ganter, B., Płonka, Jerzy, and Werner, H.. "Homogeneous algebras are simple." Fundamenta Mathematicae 79.3 (1973): 217-220. <http://eudml.org/doc/214551>.

author = {Ganter, B., Płonka, Jerzy, Werner, H.},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {3},
pages = {217-220},
title = {Homogeneous algebras are simple},
url = {http://eudml.org/doc/214551},
volume = {79},
year = {1973},

AU - Ganter, B.
AU - Płonka, Jerzy
AU - Werner, H.
TI - Homogeneous algebras are simple
JO - Fundamenta Mathematicae
PY - 1973
VL - 79
IS - 3
SP - 217
EP - 220
LA - eng
UR - http://eudml.org/doc/214551
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.